# SDR CALA2018022100716

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 59,575 hours, 21,380 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 106122629
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE FLAPS TRANSIT LIGHT STAYS ON AFTER TAKEOFF FLAP LE NOT MOVED.   EMERGENCY DECLARED.  FSEU BITE CHECKED IAW  AMM 27-51-00-740-801, FLT LEG 0 FAULT MESSAGE 27-81221 F3 PROX EXTEND. CODE 27-81221. PERFORMED FIM 27-88-00-810-806, FAULT CONFIRMED, N VISUAL INSPECTION OF THE NR 3 FLAP EXTEND SENSOR,  FOUND FACE OF CYCLED LEADING EDGE FLAPS,  RAN BITE CHECK AGAIN, CONFIRMED FAULTED SENSOR DELAMINATED.
